| Model Number |
VICM5 12.6 (-12.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - over/under correction.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturing narrative: over/under correction, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced over/under correction.The lens was exchanged with a different power lens and the problem was resolved.The cause of the event was reported as unknown.